MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA ¿MAYFIELD COMPOSITE SERIES BASE UNIT, STANDARD¿; ¿COMPOSITE SERIES¿

INTEGRA LIFESCIENCES CORPORATION OH/USA ¿MAYFIELD COMPOSITE SERIES BASE UNIT, STANDARD¿; ¿COMPOSITE SERIES¿
Catalog Number ¿A3101¿
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that the mayfield composite series base unit, standard (a3101) was involved in a slippage incident and they were unsure if patient injury occurred.Additional information was later received as follows: "after further investigation and discussion with the account, the issue appears to lie with the doro skull clamp that was used.All of the connections between the integra parts remained solid the entire time but the head slipped out of the pins on the doro skull clamp.The integra parts used during the case were not the issue." integra has forwarded details of the complaint event to "black forest medical group" who is the manufacturer of the "doro skull clamp.".
 
Additional Manufacturer Narrative
Attempts are being made to obtain additional information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The mayfield composite series base unit, standard (a2101) was not returned for evaluation; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed and found no anomalies.After further investigation and discussion with the account the issue appears to lie with the doro skull clamp that was used.All of the connections between the integra parts remained solid the entire time but the head slipped out of the pins on the doro skull clamp.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
¿MAYFIELD COMPOSITE SERIES BASE UNIT, STANDARD¿
Common Device Name
¿COMPOSITE SERIES¿
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
cincinnati OH
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key17100910
Report Number3004608878-2023-00110
Device Sequence Number19328616
Product Code FWZ
UDI-Device Identifier10381780268161
UDI-Public10381780268161
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number¿A3101¿
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2023
Supplement Date Received by Manufacturer07/24/2023
Initial Report FDA Received Date06/09/2023
Supplement Report FDA Received Date08/11/2023
Date Device Manufactured05/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DORO SKULL CLAMP; MAYFIELD 2 SWIVEL ADAPTOR
Patient SexUnknown